Advertisement

Siberian Mathematical Journal

, Volume 39, Issue 5, pp 936–946 | Cite as

Locally shrikhande graphs and their automorphisms

  • A. A. Makhnëv
  • D. V. Paduchikh
Article

Keywords

Automorphism Group Regular Graph Central Symmetry Horizontal Shift Elementary Abelian Group 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    F. Buekenhout, “Diagrams for geometries and groups,” J. Combin. Theory Ser. A,27, 121–151 (1979).zbMATHCrossRefGoogle Scholar
  2. 2.
    A. E. Brouwer and J. H. Lint, van, “Strongly regular graphs and partial geometries,” Kibernet. Sb.,24, 186–229 (1987).zbMATHGoogle Scholar
  3. 3.
    A. E. Brouwer, A. M. Cohen, and A. Neumaier, Distance-Regular Graphs, Springer-Verlag, Berlin etc. (1989).zbMATHGoogle Scholar
  4. 4.
    H. Cuypers, A. Kasikova, and D. V. Pasechnik, “Multiple extensions of generalized hexagons related to the simple groupsMcL andCo 3,” J. London Math. Soc.,54, No. 1, 16–24 (1996).zbMATHGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • A. A. Makhnëv
  • D. V. Paduchikh

There are no affiliations available

Personalised recommendations